MAUDE Adverse Event Report: MEDTRONIC, INC. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC, INC. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Urticaria (2278); Electric Shock (2554)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a trial patient via manufacturer representative who was using an external neurostimulator (ens).Patient described shocking and broke out in hives during the trial.Patient went to emergency room (er), and hospitalization was noted. patient claimed with device off shocking was less but still occurred.The cause is unknown.This occurred the second day of the trial.The leads used for the trial were products owned by the customer that they wished to use for the trial.The trial devices were removed and discarded, and this resolved the issue.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2024 product type lead product id 977a260 lot# serial# (b)(6).Implanted: (b)(6) 2024 explanted: (b)(6) 2024 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 977a260, serial/lot #: (b)(6), ubd: 03-may-2028, udi#: (b)(4) ; product id: 977a260, serial/lot #: (b)(6), ubd: 03-may-2028, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19538022
Report Number2182208-2024-02466
Device Sequence Number17748618
Product Code LGW
UDI-Device Identifier00763000689469
UDI-Public00763000689469
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2024
Initial Report FDA Received Date06/14/2024
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale